# SDR CALA2018122872644

- Difficulty date: December 13, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 83,339 hours, 26,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146N620147
- Condition: Gouged
- Location: L4 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERNAL HANDLE PAN GOUGED AS MARKED 034-036. L-4 DOOR HANDLE PAN FOUND OUT OF LIMITS IAW B757-200 SRM 52-10-0 1 FIG. 101 L=3.0 W=1.0 D=.025 REMOVED AND INSTALLED NEW L4 DOOR HANDLE PAN P/N 146N6201U7 IAW DWG 146N6100 AND B757-200 SRM 51-4 0-02 PG. 1-10. WORK ACCOMPLISHED AND RECORDED ON ST-SAA N/R 0035 451 BY MECH V919728 AND INSPECTED BY V919675.
